Global weak solutions to the relativistic BGK equation

Juan Calvo, Pierre Emmanuel Jabin, Juan Soler

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, the global existence of weak solutions to the relativistic BGK model for the relativistic Boltzmann equation is analyzed. The proof relies on the strong compactness of the density, velocity, and temperature under minimal assumptions on the control of some moments of the initial condition together with the initial entropy.

Original languageEnglish (US)
Pages (from-to)191-229
Number of pages39
JournalCommunications in Partial Differential Equations
Volume45
Issue number3
DOIs
StatePublished - Mar 3 2020

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global weak solutions to the relativistic BGK equation'. Together they form a unique fingerprint.

Cite this